This article is cited in 6 scientific papers (total in 6 papers)
Manifolds of the homotopy type of the product of two projective spaces
A. F. Kharshiladze
In this paper the sets of homotopy triangulations of the manifold $RP^k\times RP^l$ are computed for all $k,l\geqslant3$ except for the case when $k$ and $l$ are even and $k+l=4r$.
Bibliography: 11 titles.
PDF file (1785 kB)
Mathematics of the USSR-Sbornik, 1975, 25:4, 471–486
MSC: Primary 57C15; Secondary 57D65
A. F. Kharshiladze, “Manifolds of the homotopy type of the product of two projective spaces”, Mat. Sb. (N.S.), 96(138):4 (1975), 507–522; Math. USSR-Sb., 25:4 (1975), 471–486
Citation in format AMSBIB
\paper Manifolds of the homotopy type of the product of two projective spaces
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. F. Kharshiladze, “Smooth and piecewise-linear structures on products of projective spaces”, Math. USSR-Izv., 22:2 (1984), 339–355
A. F. Kharshiladze, “Splittings along systems of submanifolds”, Math. USSR-Sb., 53:1 (1986), 283–289
A. F. Kharshiladze, “Surgery on manifolds with finite fundamental groups”, Russian Math. Surveys, 42:4 (1987), 65–103
Himadri Kumar Mukerjee, “Smooth involutions and splitting invariants revisited”, Topology and its Applications, 129:2 (2003), 129
Himadri Kumar Mukerjee, “Classification of homotopy real Milnor manifolds”, Topology and its Applications, 139:1-3 (2004), 151
Himadri Kumar Mukerjee, “Classification of homotopy Wall's manifolds”, Topology and its Applications, 153:18 (2006), 3467
|Number of views:|